Did you know you can buy generic antihistamines over the counter in New Zealand for a fraction of the price of branded allergy products? Since 1997, thousands of customers have bought online and saved on antihistamine tablets, nasal sprays, and allergy products. Why pay full price when there are loads of generics with the same active ingredients available for a fraction of the price? Get your favorite brands and generics online at a great price and have them discreetly shipped to your door. You can order online from the comfort of your own home without the inconvenience of driving to the local shops, finding a park and then finding the product you need. Get better value when you buy from New Zealand.Prices are Inclusive of GST (sales Tax).
Page updated 22/10/17 4:51:21 a.m.
RAZENE 10MG 90s
- Once a day formulation .
- Fast Acting .
- Helps deal with symptoms of hayfever and other allergic reactions .
- Supprot the body's reaction to allergens .
- Contains Cetirizine Hydrochloride
TELFAST 180MG TABLETS 10
- Non Drowsy, Fast Acting Once a day .
- For hayfever allergies, Itchy Skin +amp; Hives .
- (Fexofenadine Hydrochloride 180mg) Generic Allegra Available without prescription.+nbsp;
NAPHCON A EYE DROPS 15ML
- Relieve symptoms of allergic conjunctivitis
- Treats itchy, red, puffy and watery eyes
- Combines ocular decongestant and antihistamine
- Contains Naphazoline hydrochloride
CLINICIANS ALLERSTOP 30 CHEWABLE TABLETS
- Supports the body to deal with indoor and outdoor allergens
- Helps to block irritants before they affect the nasal passage
- Contains specialised proteins from quail eggs
- Helps provide effective allergen support within 15 minutes
ZETOP 10MG 30 FILM COATED TABLETS
A fast-acting, non-sedating formula that contains Cetirizine Hydrochloride to relieve symptoms of hayfever such as sneezing, runny nose, itchy, watery eyes and skin rashes.2335182
CLARATYNE SYRUP 100ML
Claratyne Syrup is a Generic Claritin which is available from new zealand at a great price. Claratyne works to relieve allergy symptoms such as sneezing, runny noses and water eyes.775932
ZYRTEC TABLETS 30
Zyrtec 10mg 30 Tablets (Cetirizine Hydrochloride 10mg) (Reactine) is an anti-allergic used to treat hay fever and other allergic reactions. Zyrtec is fast acting non-sedating and lasts for 24 hours.274062
LEVOCLEAR 1 A DAY 5MG 30 TABLETS
- Fast acting relief from hayfever and allergic rhinitis
- Fights rashes and hives (urticaria) of allergic origin
- Formulated with Levocetirizine Dihydrochloride
- Provides 24 hour relief
Symptoms of allergiesIrritation of the nose, sneezing, runny nose, itching and redness of the eyes, coughing, and wheezing are common symptoms of allergies.
What causes allergies?When you have allergies, your immune system makes antibodies that identify a particular allergen as harmful, even though it isn't. When you come into contact with the allergen, your immune system's reaction can inflame your skin, sinuses, airways or digestive system. The severity of allergies varies from person to person and can range from minor irritation to anaphylaxis - a potentially life-threatening emergency.
What are the common allergens?There are many allergens present in the environment that can trigger allergic reactions. Dust or pollen are airborne particles that usually triggers the symptoms of allergies. In these cases, symptoms begin in contact with air, such as eyes, nose, and lungs. For example, allergic rhinitis, also known as hay fever, causes irritation of the nose, sneezing, itching, and redness of the eyes. Inhaled allergens can also lead to increased production of mucus in the lungs, shortness of breath, coughing, and wheezing.
Aside from these ambient allergens, allergic reactions can result from foods, insect stings, and reactions to medications like aspirin and antibiotics such as penicillin. Symptoms of food allergy include abdominal pain, bloating, vomiting, diarrhea, itchy skin, and swelling of the skin during hives. Food allergies rarely cause respiratory (asthmatic) reactions, or rhinitis. Insect stings, antibiotics, and certain medicines produce a systemic allergic response that is also called anaphylaxis; multiple organ systems can be affected, including the digestive system, the respiratory system, and the circulatory system.
There are skin irritations that begin with substances that come into contact with the skin, such as latex, that also causes of allergic reactions, known as contact dermatitis or eczema. Skin allergies frequently cause rashes, or swelling and inflammation within the skin.
How can allergies be treated?While most allergies can't be cured, a number of treatments can help relieve your allergy symptoms. Allergy symptoms depend on the substance involved and can involve the airways, sinuses and nasal passages, skin, and digestive system. Allergic reactions can range from mild to severe. In some severe cases, allergies can trigger a life-threatening reaction known as anaphylaxis. Early exposure to potential allergens may be protective. Treatments may include avoiding known allergens and the use of medications such as steroids and antihistamines.
Page updated 22/10/17 4:51:21 a.m.